# SDR DALA2019011400249

- Difficulty date: January 11, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N812DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31923
- Aircraft time: 18,238 hours, 6,597 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3812 DOOR 1L GIRT BAR FELL OUT OF HOLDER WHEN DOOR OPENED. CORRECTIVE ACTION: RE-STOWED GIRT BAR (5152673).
